MathSciNet Relay Station
MathSciNet bibliographic data
MR2749720 34K12 (34K45 92D25)
Yang, Xuxin; Wang, Weibing; Shen, Jianhua Permanence of a logistic type impulsive equation with infinite delay. Appl. Math. Lett. 24 (2011), no. 4, 420–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement